# SDR USAA950762

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- Engine: Rroyce SPEY55515
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: GD501
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

SRQ - FLT NR 0139 - DURING A GO-AROUND PROCEDURE DUE TO THUNDERSTORMS, THE LEFT ENGINE WOULD NOT PRODUCE SELECTED THRUST.  CAPTAIN DECIDED TO DIVERT TO SRQ WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE LP SHAFT GOVERNOR. LEAK CHECKED GOOD.  (M)
